Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 111, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 21, 2015, 4:56 PM CDT for Laclede County, Webster County, Wright County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2015, 4:56 PM CDT (21:56 UTC)
- Expired
- Apr 21, 2015, 5:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Laclede County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 65 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1836 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
236
WUUS53 KSGF 212156
SVRSGF
MOC105-225-229-212230-
/O.NEW.KSGF.SV.W.0111.150421T2156Z-150421T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 PM CDT TUE APR 21 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 530 PM CDT
* AT 453 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CONWAY...AND
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COMPETITION...CONWAY...MORGAN...PHILLIPSBURG...RADER AND TWIN
BRIDGES.
INTERSTATE 44 BETWEEN MILE MARKERS 107 AND 115 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3747 9290 3749 9290 3749 9285 3759 9285
3757 9240 3737 9242
TIME...MOT...LOC 2156Z 280DEG 31KT 3753 9280
HAIL...1.00IN
WIND...60MPH
$$
GRIFFIN2 follow-up statements
075
WWUS53 KSGF 212214
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CDT TUE APR 21 2015
MOC225-212225-
/O.CAN.KSGF.SV.W.0111.000000T0000Z-150421T2230Z/
WEBSTER MO-
514 PM CDT TUE APR 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WEBSTER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3747 9269 3755 9268 3755 9240 3737 9242
TIME...MOT...LOC 2215Z 280DEG 31KT 3750 9260
$$
MOC105-229-212230-
/O.CON.KSGF.SV.W.0111.000000T0000Z-150421T2230Z/
LACLEDE MO-WRIGHT MO-
514 PM CDT TUE APR 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WRIGHT AND SOUTH CENTRAL LACLEDE COUNTIES UNTIL 530 PM CDT...
AT 513 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTH CENTRAL
LACLEDE COUNTY...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COMPETITION AND MORGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3747 9269 3755 9268 3755 9240 3737 9242
TIME...MOT...LOC 2215Z 280DEG 31KT 3750 9260
HAIL...1.00IN
WIND...60MPH
$$078 WWUS53 KSGF 212230 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 530 PM CDT TUE APR 21 2015 MOC105-229-212240- /O.EXP.KSGF.SV.W.0111.000000T0000Z-150421T2230Z/ LACLEDE MO-WRIGHT MO- 530 PM CDT TUE APR 21 2015 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WRIGHT AND SOUTH CENTRAL LACLEDE COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3747 9269 3755 9268 3755 9240 3737 9242 TIME...MOT...LOC 2214Z 280DEG 31KT 3750 9261 $$ GRIFFIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 2:53 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 21, 2:53 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 253 PM CDT Tue Apr 21 2015 .SHORT TERM...(This Evening through Wednesday) Issued at 248 PM CDT TUE APR 21 2015 Gusty west to southwesterly winds will continue through the reminder of the afternoon hours...but will gradually weaken into this evening. Scattered thunderstorms are starting to develop across portions of west central MO into the eastern Ozarks. These storms are developing as lift from an upper level low over the great lakes region interacts will weak instability that is developing with day time heating and low level moisture advection. The upper level low is spreading increased wind shear and colder temperatures in the mid levels. So, it won't take much of an updraft to get a small hail out of storms. Instability will remain on the weak side and wide spread severe weather is not expected, but a few of the stronger storms could produce hail up to the size of quarters and winds over 50 mph. These storms will generally occur along and northeast of a Lamar to Springfield to West Plains MO line and will push southeast of the area this evening. Later this evening into tonight additional isolated to scattered storms will be possible as a cold front sags south through the area. Instability will remain on the weak side with small hail and cloud to ground lightning strikes being the main risk with these storms. On Wednesday 500mb low lifts northeast of Lake Superior but cyclonic flow continues over Missouri. At the surface high pressure noses southward into northern Missouri while residual boundary slips south into Arkansas. This will keep the area with below normal temperatures with highs only in the 50s and 60s. Models consistent in weak isentropic lift north of the boundary into southern Missouri at least early on Wednesday with enough lift for some showers/storms, especially over far southern Missouri. Best instabilities remain south of the forecast area with only 300 j/kg of most unstable cape early in the day along the Arkansas border. Tapered probabilities from north to south. There could be some showers across far southern Missouri Wednesday night, otherwise dry conditions will be seen. .LONG TERM...(Wednesday Night through Tuesday) Issued at 248 PM CDT TUE APR 21 2015 Shortwave ridging builds across the area Thursday suppressing any showers to the south near the Arkansas border during the morning hours. The next shortwave will lift out of the desert southwest into the central/southern plains Friday and across Missouri on Saturday. Although there are some model differences with respect to the track of the surface low, the Friday time frame looks to be the best chances for showers and storms, with Saturday more showery as system begins to pull east of the area. Weak high pressure will move in Saturday night and into Sunday giving everyone a break from the rainy weather. However, next shortwave will drop across the plains around another deep 500mb low over the Great Lakes. This will bring rain chances back into the forecast for late Sunday into Sunday night and then pushes east Monday. Some low probability rain chances on Monday and Tuesday with hard time shortwave energy in fast flow aloft. Temperatures look to remain on the cool side through much of the period with highs in the 60s and lows in the 40s. At this point it looks like there is minimal frost potentials. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 1245 PM CDT TUE APR 21 2015 For the KSGF, KJLN, and KBBG TAFS: Gusty southwesterly winds will continue to occur this afternoon relaxing later this evening. Scattered thunderstorms will develop across west central and central Missouri early this afternoon and spread southeast. This activity may clip the KSGF TAF site later this after but is expected to remain east and north of the KJLN and KBBG TAF sites at times. Low level wind shear will be possible this evening into the overnight but should start to decrease after a cold frontal passage later tonight. Additional scattered thunderstorms will be possible along the front as is slowly sags south through the area overnight. Winds will swing around to the north behind the frontal passage. VFR conditions will occur through much of the TAF period, with flight conditions being reduce briefly in any thunderstorms that are able to affect a TAF site. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Raberding/Wise LONG TERM...Raberding AVIATION...Wise
Hazardous weather outlook, Apr 21, 2:22 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 222 PM CDT TUE APR 21 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221930- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 222 PM CDT TUE APR 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... WEST TO SOUTHWEST WIND GUSTS TO AROUND 30 MPH WILL CONTINUE AT TIMES THIS AFTERNOON. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON INTO THIS EVENING GENERALLY ALONG AND NORTHEAST OF A LAMAR TO SPRINGFIELD TO WEST PLAINS MISSOURI LINE. CLOUD TO GROUND LIGHTNING STRIKES AND SMALL HAIL WILL BE THE MAIN HAZARD FROM THESE STORMS. MOST STORMS WILL REMAIN BELOW SEVERE LIMITS...BUT A FEW OF THE STRONGER STORMS MAY PRODUCE HAIL AS LARGE AS QUARTERS AND LOCALIZED WIND GUSTS UP TO 50 MPH. LATER THIS EVENING INTO TONIGHT ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG A COLD FRONT AS IT SAGS SOUTH THROUGH THE AREA. CLOUD TO GROUND LIGHTNING WILL BE THE MAIN RISK WITH THESE STORM...THOUGH SMALL HAIL WILL BE POSSIBLE WITH A FEW STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS WILL THEN BE POSSIBLE AT TIMES WEDNESDAY AND THURSDAY MAINLY ACROSS SOUTHERN MISSOURI...HOWEVER MOST LOCATIONS WILL REMAIN DRY. ANOTHER STORM SYSTEM WILL THEN BRING BETTER CHANCES FOR THUNDERSTORMS TO THE AREA FROM LATER THURSDAY NIGHT INTO SATURDAY. THERE WILL THEN BE A SLIGHT CHANCE FOR THUNDERSTORMS AGAIN EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Special weather statement, Apr 21, 4:28 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
428 PM CDT TUE APR 21 2015
MOZ081-092-212200-
LACLEDE MO-WRIGHT MO-
428 PM CDT TUE APR 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WRIGHT AND
SOUTHEASTERN LACLEDE COUNTIES UNTIL 500 PM CDT...
AT 427 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TWIN BRIDGES...OR 11 MILES SOUTH OF
LEBANON...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE COMPETITION...LYNCHBURG...MORGAN AND TWIN
BRIDGES.
LAT...LON 3749 9269 3760 9267 3756 9225 3739 9225
3739 9226
TIME...MOT...LOC 2129Z 279DEG 35KT 3752 9258
GRIFFINSpecial weather statement, Apr 21, 4:33 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 433 PM CDT TUE APR 21 2015 MOZ070-071-083-212215- DENT MO-PHELPS MO-PULASKI MO- 433 PM CDT TUE APR 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PULASKI...NORTHWESTERN DENT AND SOUTHERN PHELPS COUNTIES UNTIL 515 PM CDT... AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ST. ROBERT...OR NEAR WAYNESVILLE...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE ANUTT...DEVIL'S ELBOW...LAKE SPRING... LECOMA...NORTHEASTERN FORT LEONARD WOOD...ST. ROBERT AND WAYNESVILLE. INTERSTATE 44 BETWEEN MILE MARKERS 155 AND 183 WILL ALSO BE IMPACTED BY THIS STORM. LAT...LON 3789 9160 3768 9163 3779 9225 3789 9223 TIME...MOT...LOC 2133Z 280DEG 34KT 3783 9213 GRIFFIN
Special weather statement, Apr 21, 4:44 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 444 PM CDT TUE APR 21 2015 MOZ055-067-068-212215- BENTON MO-HICKORY MO-ST. CLAIR MO- 444 PM CDT TUE APR 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ST. CLAIR...HICKORY AND SOUTHWESTERN BENTON COUNTIES UNTIL 515 PM CDT... AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LOWRY CITY...OR 19 MILES SOUTH OF CLINTON... MOVING EAST AT 35 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE CROSS TIMBERS...HARPER...HERMITAGE... ICONIUM...LOWRY CITY...NEMO...OSCEOLA...PRESTON...QUINCY AND WHEATLAND. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE POMME DE TERRE LAKE...POMME DE TERRE STATE PARK AND TRUMAN LAKE. PEOPLE IN EASTERN ST. CLAIR...HICKORY AND SOUTHWESTERN BENTON COUNTIES...INCLUDING LOWRY CITY...OSCEOLA AND WHEATLAND...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3804 9308 3781 9325 3809 9380 3818 9368 TIME...MOT...LOC 2144Z 292DEG 30KT 3810 9369 WISE
Local storm report, Apr 21, 4:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT TUE APR 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 2 N FOOSE 37.59N 93.15W
04/21/2015 E0.88 INCH DALLAS MO PUBLIC
DIME TO NICKEL SIZED HAIL REPORTED NORTH OF FOOSE.
&&
RFRYESpecial weather statement, Apr 21, 4:50 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 450 PM CDT TUE APR 21 2015 MOZ080-081-091-092-212230- LACLEDE MO-WEBSTER MO-WRIGHT MO-DALLAS MO- 450 PM CDT TUE APR 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WEBSTER...NORTHERN WRIGHT...SOUTHEASTERN DALLAS AND SOUTHERN LACLEDE COUNTIES UNTIL 530 PM CDT... AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF LONG LANE...OR 12 MILES SOUTHEAST OF BUFFALO...MOVING EAST AT 40 MPH. DIME TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE COMPETITION...CONWAY...GRAFF... GROVESPRING...LONG LANE...LYNCHBURG...MANES...MORGAN... PHILLIPSBURG...RADER AND TWIN BRIDGES. INTERSTATE 44 BETWEEN MILE MARKERS 106 AND 120 WILL ALSO BE IMPACTED BY THIS STORM. PEOPLE IN NORTHEASTERN WEBSTER...NORTHERN WRIGHT...SOUTHEASTERN DALLAS AND SOUTHERN LACLEDE COUNTIES...INCLUDING CONWAY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3749 9301 3762 9295 3755 9225 3731 9225 TIME...MOT...LOC 2150Z 281DEG 35KT 3753 9289 WISE
Special weather statement, Apr 21, 4:54 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 PM CDT TUE APR 21 2015
MOZ082-212230-
TEXAS MO-
454 PM CDT TUE APR 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TEXAS COUNTY UNTIL 530 PM
CDT...
AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PLATO...OR 20 MILES NORTHWEST OF HOUSTON...
MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BUCYRUS...HAZELTON...PLATO...PRESCOTT...
ROBY AND SUCCESS.
LAT...LON 3732 9190 3739 9225 3754 9225 3756 9225
3756 9224 3752 9187
TIME...MOT...LOC 2154Z 280DEG 34KT 3748 9225
GRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 2:54 PM CDT | Special Weather Statement | SGF | Polk | 51 min |
| Apr 21, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 37 min |
| Apr 21, 3:47 PM CDT | Special Weather Statement | SGF | Laclede | 28 min |
| Apr 21, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 35 min |
| Apr 21, 4:01 PM CDT | Special Weather Statement | SGF | Dallas | 29 min |
| Apr 21, 4:04 PM CDT | Special Weather Statement | SGF | Pulaski | 26 min |
| Apr 21, 4:10 PM CDT | Special Weather Statement | SGF | Polk | 50 min |
| Apr 21, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 44 min |
| Apr 21, 4:28 PM CDT | Special Weather Statement | SGF | Laclede | 32 min |
| Apr 21, 4:33 PM CDT | Special Weather Statement | SGF | Phelps, Pulaski | 42 min |
| Apr 21, 4:44 PM CDT | Special Weather Statement | SGF | Hickory | 31 min |
| Apr 21, 4:50 PM CDT | Special Weather Statement | SGF | Laclede | 40 min |
| Apr 21, 4:54 PM CDT | Special Weather Statement | SGF | Texas | 36 min |
| Apr 21, 5:00 PM CDT | Special Weather Statement | SGF | Hickory | 45 min |
| Apr 21, 5:02 PM CDT | Special Weather Statement | SGF | Polk | 43 min |
| Apr 21, 5:11 PM CDT | Special Weather Statement | SGF | Camden | 49 min |
| Apr 21, 5:30 PM CDT | Special Weather Statement | SGF | Laclede | 45 min |
| Apr 21, 6:00 PM CDT | Special Weather Statement | SGF | Greene | 45 min |
| Apr 21, 6:09 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 36 min |
| Apr 21, 6:14 PM CDT | Special Weather Statement | SGF | Wright | 31 min |
| Apr 21, 6:16 PM CDT | Special Weather Statement | SGF | Dade | 29 min |
| Apr 21, 6:22 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 38 min |
| Apr 21, 6:36 PM CDT | Special Weather Statement | SGF | Greene | 24 min |
| Apr 21, 6:42 PM CDT | Special Weather Statement | SGF | Webster | 48 min |
| Apr 21, 6:46 PM CDT | Special Weather Statement | SGF | Texas | 29 min |
| Apr 21, 6:57 PM CDT | Special Weather Statement | SGF | Greene | 48 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.